Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Julien Pacotte
Title: Les Méthodes Nouvelles en Analyse Quantique
Additional book information: Paris, Blanchard, 1929. viii+139 pp.

Review Information:

Reviewer: R. B. Lindsay
Journal: Bull. Amer. Math. Soc. 36 (1930), 787-788
DOI: https://doi.org/10.1090/S0002-9904-1930-05052-1
American Mathematical Society